# SDR MWEA99454

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT EMERGENCY OVERWING EVACUATION LIGHT FAILED 20 MINUTE BURN.  MAINTENANCE REMOVED AND REPLACED LEFT EMERGENCY OVERWING EVACUATION LIGHT BATTERY PACK BATTERIES.
